# SDR 2016FA0000232

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: General aviation
- Aircraft: N66272
- Make and model: Beech 76
- Aircraft serial: ME216
- Aircraft time: 8,755 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: HYH5001
- Part serial: AH4175
- Condition: Inactive
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR ELECTRIC HYDRAULIC POWER PACK DID NOT OPERATE DURING THE 4TH GEAR EXTENSION OF THE TRAINING FLIGHT.  THE EMERGENCY GEAR PROCEDURE WAS COMPLETED SUCCESSFULLY AND THE ACFT LANDED SAFELY.  THE ACFT WAS JACKED AND THE ELECTRIC HYDRAULIC POWER PACK DID NOT OPERATE.  THE ELECTRIC HYDRAULIC POWER PACK ELECTRICAL CONNECTIONS DID HAVE THE PROPER VOLTAGE FOR OPERATION.  THE MOTOR WAS DISASSEMBLED FOR VISUAL INSPECTION.  SIGNIFICANT BRUSH WEAR WAS FOUND, ONLY .1875" REMAINED.  THE USED BRUSH MATERIAL CAUSED BOTH BRUSHES TO HANG IN THEIR HOLDERS.  THE COMMUTATOR SEGMENTS WERE VERY CONTAMINATED WITH BRUSH MATERIAL.  THE AVERAGE LANDING CYCLES IAW HOUR OF FLIGHT TIME OF THE ACFT IS FOUR.  WE ESTIMATE THAT THE LANDING GEAR ELECTRIC HYDRAULIC POWER PACK HAD ABOUT 3800 CYCLES SINCE O/H.
